# SDR FDEA200906222330

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Misrepaired
- Location: Bs 380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR STA 380 STR 29L HAS FASTENERS WITH IMPROPER EDGE MARGIN.  REMOVED PREVIOUS REPAIR, HFEC INSPECTED HOLES WITH NO DEFECTS NOTED,   FABRICATED NEW DOUBLER AND INSTALLED IAW EA 7-5330-126836.
